# SDR HEEA078998

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: 407310203101
- Part serial: LK867
- Condition: Deteriorated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC RUBBER DETERIORATED ON TAIL ROTOR MOUNT.
